Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of hand shake

Premium Questions

doctor1 MD

and Bupropion for depression and we are concerned about side effects. He is now having tremors or shaking hands ... is contributing to the shaking hands and excessive sleep? Are there specific drugs that can have interaction ...

doctor1 MD

Can muscle weakness be a side effect of lamictal? Also, can hands that shake be a side effect? I'm concerned because I'm experiencing both and I'm taking 20 mg 3 times a day for mood I'm also taking 1 gram ...

doctor1 MD

I have been on 90 mg of Cymbalta since March 2016 to treat my high anxiety issues. In the last month I have had several troublesome symptoms: foggy/buzzy head; headaches; muscle cramps; hands shaking ...

doctor1 MD

. It was our last resort. I also have a very dry mouth no matter how much I drink and my hands are shaking. Im very weak and a little disoriented. What I m asking is, are these normal side effects of a fentanyl ...

doctor1 MD

walk more than a few feet W/O having to sit and rest, also my hands shake so bad I cannot put my them ...

Public Forum Discussions

doctor1 MD

noticed that my hand/leg shake all suddenly, something that it didn t do before, I was reading side effects from cellcept and it said it can have a side effect of unable to control your muscles, can ...

doctor1 MD

the ssri pills i tried eventually sent me to the er with weird side effects i had from them..I even seem ... it to the ground -feel really detached from everything like my head isnt on my shoulders or my hands arent real ...

doctor1 MD

HI I have recently put on the contraception pill cerazette and since been taking it i have got really bad shakes my hands are constantly shaking no matter what i do they are always their , im tired ...

doctor1 MD

Hallo I am male 23 yrs.I have a habit of shaking penis by hand every night. I am unmarried. Does this practice will cause to loose my sexual attraction in future. and I have pimples in my face does this habit ...

doctor1 MD

Dear Sir,I am 21 yrs old guy, my question is - If i had daily hand pratice shaking sperm 1day two times. Would there or not any side effect for after getting married. Or there wil getting lower sperm ...

doctor1 MD

spots), but lastly body / hand shakes, and tremors. Any ideas on this condition that had awful side effects. ...

doctor1 MD

at my age 17year and now my age is 23..... my question is what the side effects? ...My question is I am doing sex self with help of my hand..... every day I am take a bath in bath ...

doctor1 MD

is awful and I have shaking hands is this side effects of phenytoin? Gerry UK male ... happens a lot in front of tv, I shake a bit and stare into space.After that I am very confused and don ...

doctor1 MD

and my hands started shaking. alot. so much I had to lay down and didn t even get to eat. it calmed down ...

doctor1 MD

days I ve been experiencing severe side effects. My heart rate is up, my rosacea flare-up is unmanageable, my hands are shaking, it s a little hard to swallow, and I m not nauseous, but I feel like I ...

Mobile Questions and Answers

doctor1 MD

No issue. It has no side effects.

doctor1 MD

yes it has side effects

doctor1 MD

Hi dear, there is no side effects of hand practice. you can do masturbation when ever you want to do. not to worry. Thank you